Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at May 4, 2021, 10:11 AM CDT for Lowndes County, Mississippi. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 10:11 AM CDT (15:11 UTC)
- Expired
- May 4, 2021, 10:45 AM CDT
- In force
- 34 min
- Issued by
- NWS Jackson, MS
County Lowndes County, MS
The radar
The Columbus AFB radar (KGWX), 28 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 3.2 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2158 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.3
The text
As transmitted.
241
WWUS84 KJAN 041511
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
1011 AM CDT Tue May 4 2021
MSZ030-031-041545-
Lowndes MS-Clay MS-
1011 AM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND NORTHERN
LOWNDES COUNTIES UNTIL 1045 AM CDT...
At 1011 AM CDT, Meteorologists were tracking a strong thunderstorm
over Columbus AFB, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kolola Springs around 1015 AM CDT.
Caledonia around 1025 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 PM CDT for northeastern
Mississippi.
LAT...LON 3362 8826 3351 8858 3362 8871 3368 8861
3368 8850 3367 8849 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
TIME...MOT...LOC 1511Z 240DEG 37KT 3365 8848
$$
TWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at May 4, 6:30 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 4, 6:30 AM CDT, 3 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
630 AM CDT Tue May 4 2021
...SEVERE STORMS LIKELY TODAY...
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
Flight categories will continue to waver from VFR to IFR status
through the period, mainly due to low ceilings across the region.
Convection will continue to increase in coverage across the area
through the mid and late morning hours, with a squall line of
severe storms affecting most TAF sites from midday through early
evening as it pushes east through the area. Damaging wind gusts up
to 70 mph, hail up to golf ball size, and tornadoes will be
possible with these storms. Heavy rain will also result in
visibilities falling to a mix of MVFR/IFR categories as well.
While convection exits early this evening, low stratus will
continue to plague most sites into tonight, with some small rain
chances possibly lingering into early Wednesday morning. Winds
today will be breezy from the southwest between 10-15 knots,
gusting to between 20-25 knots at times. Of course, winds will be
more gusty around convection. /19/
&&
.DISCUSSION...
Today and Tonight: A strong storm system shifting east through
the region from late this morning through the afternoon, will
bring severe storms to much of the forecast area today. Damaging
wind gusts up to 70 mph, hail up to the size of golf balls, and
tornadoes will all be possible. In addition to this, heavy
rainfall rates could result in flash flooding across portions of
the CWA. Particularly across southeast portions of the CWA, where
2-4 inches of rain in a short amount of time are possible, with
some locally higher amounts not out of the question. Much of this
will fall across areas that have recently been affected by heavy
rainfall. As a result, I'll hoist a "Flash Flood Watch" for a
portion of the area today.
A trough swinging east into and through the region today, will
likewise send a cold front east into and through the CWA through the
course of today and into tonight. An abundance of deep moisture and
instability will reside across the area as we warm into the 80s
today. This, coupled with increased low and mid-level flow over the
region, sufficient enough deep-layer wind shear, and steep lapse
rates, will all set the stage for this severe weather and
heavy rain potential across the CWA.
As we move into tonight, convection will come to an end over the CWA
as the squall line moves east into Alabama. Clouds will linger
across much of the forecast area during the overnight hours.
Slightly cooler drier air will also begin advection southeast into
the CWA through the night. As day break rolls around Wednesday
morning, lows will range from the middle 50s to the middle 60s.
/19/
Wednesday through Monday: Come Wednesday morning the cold front will
be across our southeast zones along with a chance of rain. Broad
upper level troughing will remain over our region and a >1020mb high
will be centered over the central Plains. This surface high will
spread east through the day and help push the cold front south of
our CWA and bring an end to rain chances by mid afternoon. Cooler
and drier air will filter into our region in the wake of the cold
front. This will lead to high temperatures from the lower 70s north
to the upper 70s south. Our normal highs run in the lower 80s. Under
mostly clear skies and a light north wind Wednesday night,
temperatures will bottom out several degrees cooler than normal in
the low to mid 50s at most locations. Our normal lows run in the
upper 50s to near 60F. Cooler than normal temperatures and dry
weather will last through Friday night although a warming trend is
expected. Saturday our flow aloft will become zonal while our low
level flow increases out of the southwest. This will lead to
moisture increasing over our CWA from the west. There are some
differences in the models but a surface low shifting east across the
mid Mississippi river valley Saturday night and Sunday will drop a
weak cold front towards our CWA. Although the cold front looks to
stall north of our CWA Sunday, daytime heating of our moist airmass
is expected to result in isolated to scattered convection across our
area Sunday and Monday. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 81 58 76 54 / 100 46 5 0
Meridian 83 61 77 54 / 100 69 12 2
Vicksburg 81 58 76 55 / 95 28 2 0
Hattiesburg 84 64 79 57 / 98 74 31 6
Natchez 83 58 76 56 / 100 35 5 0
Greenville 79 57 74 54 / 87 15 0 0
Greenwood 80 57 75 53 / 98 30 1 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ048>052-054>058-
061>066-072>074.
LA...None.
AR...None.
&&
19Hazardous weather outlook, May 4, 4:29 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 429 AM CDT Tue May 4 2021 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>028-034>036-040-041- 042100- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery- Washington-Humphreys-Holmes-Issaquena-Sharkey- 429 AM CDT Tue May 4 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight... SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Today, severe thunderstorms capable of producing damaging winds up to 70 mph and hail up to golf ball size are likely. Tornadoes are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. LAZ023>026-MSZ029>033-037>039-042>048-053-059-060-042100- Franklin LA-Catahoula-Tensas-Concordia-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Kemper-Warren-Hinds-Claiborne-Jefferson-Adams- 429 AM CDT Tue May 4 2021 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Limited TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Today, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Today, severe thunderstorms capable of producing damaging winds up to 70 mph and hail up to golf ball size are likely. Tornadoes are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ049>052-054>058-061>066-072>074-042100- Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 429 AM CDT Tue May 4 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... FLOODING THREAT...Elevated TIMING...Today through Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today Today, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Today, severe thunderstorms capable of producing damaging winds up to 70 mph and hail up to golf ball size are likely. Tornadoes are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday through Monday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, May 4, 9:29 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Jackson MS
929 AM CDT Tue May 4 2021
MSZ029-030-041515-
Clay MS-Webster MS-
929 AM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBSTER AND WESTERN
CLAY COUNTIES UNTIL 1015 AM CDT...
At 929 AM CDT, Meteorologists were tracking a strong thunderstorm
near Pheba, or 9 miles southwest of Montpelier, moving east at 30
mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Pheba around 935 AM CDT.
Montpelier around 940 AM CDT.
Griffith around 950 AM CDT.
Pala Alto around 1000 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 PM CDT for central, north
central and northeastern Mississippi.
LAT...LON 3377 8872 3368 8872 3357 8867 3356 8909
3354 8909 3353 8910 3354 8910 3368 8911
3379 8873
TIME...MOT...LOC 1429Z 251DEG 25KT 3360 8901
TWSpecial weather statement, May 4, 9:48 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
948 AM CDT Tue May 4 2021
MSZ026-041515-
Grenada MS-
948 AM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GRENADA COUNTY UNTIL
1015 AM CDT...
At 948 AM CDT, Meteorologists were tracking a strong thunderstorm
near Gore Springs, or 12 miles east of Grenada, moving northeast at
30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of eastern Grenada
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3371 8951 3368 8965 3368 8987 3387 8965
3387 8951
TIME...MOT...LOC 1448Z 244DEG 26KT 3379 8959
TWSpecial weather statement, May 4, 9:49 AM CDT, 22 minutes before
Special Weather Statement National Weather Service Jackson MS 949 AM CDT Tue May 4 2021 MSZ050-056-041515- Smith MS-Scott MS- 949 AM CDT Tue May 4 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SMITH AND SOUTHWESTERN SCOTT COUNTIES UNTIL 1015 AM CDT... At 948 AM CDT, Meteorologists were tracking a strong thunderstorm 8 miles northeast of Johns, or 12 miles south of Morton, moving east at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Pulaski and Burns around 1005 AM CDT. Homewood around 1015 AM CDT. Other locations impacted by this storm include Polkville. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Tornado Watch remains in effect until 400 PM CDT for central Mississippi. LAT...LON 3211 8973 3228 8973 3236 8951 3212 8950 TIME...MOT...LOC 1448Z 251DEG 24KT 3218 8972 CME
Special weather statement, May 4, 9:55 AM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
955 AM CDT Tue May 4 2021
MSZ032-041530-
Choctaw MS-
955 AM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY UNTIL
1030 AM CDT...
At 955 AM CDT, Meteorologists were tracking a strong thunderstorm
over Chester, or 19 miles northwest of Louisville, moving northeast
at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Chester around 1000 AM CDT.
Ackerman around 1005 AM CDT.
Reform around 1015 AM CDT.
Sherwood around 1020 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 PM CDT for central
Mississippi.
LAT...LON 3351 8909 3331 8909 3328 8932 3329 8932
3329 8936 3335 8941
TIME...MOT...LOC 1455Z 244DEG 27KT 3333 8928
TWLocal storm report, May 4, 10:04 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1004 AM CDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM HAIL 1 NNE CRYSTAL SPRINGS 32.01N 90.35W
05/04/2021 E1.25 INCH COPIAH MS EMERGENCY MNGR
HALF DOLLAR SIZED HAIL REPORTED NEAR CRYSTAL
SPRINGS.
&&Special weather statement, May 4, 10:11 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
1011 AM CDT Tue May 4 2021
MSZ030-031-041545-
Lowndes MS-Clay MS-
1011 AM CDT Tue May 4 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAY AND NORTHERN
LOWNDES COUNTIES UNTIL 1045 AM CDT...
At 1011 AM CDT, Meteorologists were tracking a strong thunderstorm
over Columbus AFB, moving northeast at 45 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kolola Springs around 1015 AM CDT.
Caledonia around 1025 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 PM CDT for northeastern
Mississippi.
LAT...LON 3362 8826 3351 8858 3362 8871 3368 8861
3368 8850 3367 8849 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
TIME...MOT...LOC 1511Z 240DEG 37KT 3365 8848
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:50 AM CDT | Flash Flood Watch | JAN | Clarke, Copiah, Covington, Forrest, Franklin, Hinds and 13 more | 18 hr |
| May 4, 7:28 AM CDT | Special Weather Statement | JAN | Clay | 32 min |
| May 4, 7:58 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| May 4, 8:19 AM CDT | Tornado Warning | JAN | Copiah, Rankin, Simpson | 56 min |
| May 4, 9:06 AM CDT | Tornado Warning | JAN | Rankin, Simpson | 54 min |
| May 4, 9:29 AM CDT | Special Weather Statement | JAN | Clay | 46 min |
| May 4, 9:48 AM CDT | Special Weather Statement | JAN | Grenada | 27 min |
| May 4, 9:49 AM CDT | Special Weather Statement | JAN | Scott | 26 min |
| May 4, 9:55 AM CDT | Special Weather Statement | JAN | Choctaw | 35 min |
| May 4, 10:02 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha | 43 min |
| May 4, 10:15 AM CDT | Flash Flood Warning | JAN | Clay, Webster | 2 hr |
| May 4, 10:59 AM CDT | Special Weather Statement | JAN | Clay | 31 min |
| May 4, 11:25 AM CDT | Special Weather Statement | JAN | Lowndes | 20 min |
| May 4, 12:01 PM CDT | Special Weather Statement | JAN | Madison | 44 min |
| May 4, 12:07 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 38 min |
| May 4, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 72 min |
| May 4, 12:30 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 75 min |
| May 4, 12:40 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 50 min |
| May 4, 12:42 PM CDT | Special Weather Statement | JAN | Copiah | 48 min |
| May 4, 12:43 PM CDT | Special Weather Statement | JAN | Madison | 47 min |
| May 4, 12:46 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 44 min |
| May 4, 12:47 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 43 min |
| May 4, 12:57 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 76 min |
| May 4, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake | 50 min |
| May 4, 1:16 PM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 59 min |
| May 4, 1:19 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 41 min |
| May 4, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington, Yazoo | 71 min |
| May 4, 1:28 PM CDT | Special Weather Statement | JAN | Attala | 47 min |
| May 4, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 44 min |
| May 4, 1:37 PM CDT | Special Weather Statement | JAN | Carroll, Montgomery | 23 min |
| May 4, 1:37 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 53 min |
| May 4, 1:44 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery | 75 min |
| May 4, 1:52 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 23 min |
| May 4, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 78 min |
| May 4, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 45 min |
| May 4, 2:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Rankin, Scott and 1 more | 66 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Scott, Simpson and 1 more | 93 min |
| May 4, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 63 min |
| May 4, 2:18 PM CDT | Special Weather Statement | JAN | Clay | 27 min |
| May 4, 2:22 PM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 20 min |
| May 4, 2:29 PM CDT | Special Weather Statement | JAN | Winston | 46 min |
| May 4, 2:29 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 61 min |
| May 4, 2:30 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 60 min |
| May 4, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Winston | 42 min |
| May 4, 2:35 PM CDT | Tornado Warning | JAN | Hinds, Madison, Rankin | 25 min |
| May 4, 2:40 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson Davis, Lawrence, Lincoln, Simpson | 80 min |
| May 4, 2:44 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Scott, Smith | 46 min |
| May 4, 2:53 PM CDT | Tornado Warning | JAN | Rankin, Scott, Smith | 18 min |
| May 4, 3:02 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 28 min |
| May 4, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Oktibbeha, Winston | 57 min |
| May 4, 3:08 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 52 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 51 min |
| May 4, 3:09 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Simpson, Smith | 81 min |
| May 4, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 42 min |
| May 4, 3:20 PM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 40 min |
| May 4, 3:32 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 29 min |
| May 4, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 54 min |
| May 4, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Jones, Lamar, Lawrence, Lincoln and 1 more | 82 min |
| May 4, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| May 4, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 55 min |
| May 4, 3:51 PM CDT | Areal Flood Warning | JAN | Washington | 6 hr |
| May 4, 3:58 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 32 min |
| May 4, 4:26 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones, Lamar, Marion | 94 min |
| May 4, 11:57 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 78 min |
| May 4, 12:37 PM CDT | Flash Flood Warning | JAN | Morehouse, West Carroll | 3 hr |
| May 4, 1:15 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 75 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.